# SDR DHL9980549C

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Condition: Cracked
- Location: Right Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING AILERON POWER PACK COMPARTMENT DRIVE SECTOR QUADRANT BASE CRACKED LOWER O/B HOLE.  REMOVED AND REPLACED BRACKET PER MM 27-13-2.
